2001, 2001(Special): 224-228. doi: 10.3934/proc.2001.2001.224

P-groups applications in genetics

1. 

Des Moines, Iowa, United States, United States

Published  November 2013

Please refer to Full Text.
Citation: Boris Khots, Dmitriy Khots. P-groups applications in genetics. Conference Publications, 2001, 2001 (Special) : 224-228. doi: 10.3934/proc.2001.2001.224
[1]

Raf Cluckers, Julia Gordon, Immanuel Halupczok. Motivic functions, integrability, and applications to harmonic analysis on $p$-adic groups. Electronic Research Announcements, 2014, 21: 137-152. doi: 10.3934/era.2014.21.137

[2]

Elena Celledoni, Markus Eslitzbichler, Alexander Schmeding. Shape analysis on Lie groups with applications in computer animation. Journal of Geometric Mechanics, 2016, 8 (3) : 273-304. doi: 10.3934/jgm.2016008

[3]

Pilar Bayer, Dionís Remón. A reduction point algorithm for cocompact Fuchsian groups and applications. Advances in Mathematics of Communications, 2014, 8 (2) : 223-239. doi: 10.3934/amc.2014.8.223

[4]

Joseph Hundley, Eitan Sayag. Descent construction for GSpin groups: Main results and applications. Electronic Research Announcements, 2009, 16: 30-36. doi: 10.3934/era.2009.16.30

[5]

James Kingsbery, Alex Levin, Anatoly Preygel, Cesar E. Silva. Dynamics of the $p$-adic shift and applications. Discrete and Continuous Dynamical Systems, 2011, 30 (1) : 209-218. doi: 10.3934/dcds.2011.30.209

[6]

Delaram Kahrobaei, Mima Stanojkovski. Cryptographic multilinear maps using pro-p groups. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021041

[7]

Luca Capogna. Optimal regularity for quasilinear equations in stratified nilpotent Lie groups and applications. Electronic Research Announcements, 1996, 2: 60-68.

[8]

Stephen W. Taylor. Locally smooth unitary groups and applications to boundary control of PDEs. Evolution Equations and Control Theory, 2013, 2 (4) : 733-740. doi: 10.3934/eect.2013.2.733

[9]

Leonardo Colombo, David Martín de Diego. Higher-order variational problems on lie groups and optimal control applications. Journal of Geometric Mechanics, 2014, 6 (4) : 451-478. doi: 10.3934/jgm.2014.6.451

[10]

Liu Liu, Weinian Zhang. Genetics of iterative roots for PM functions. Discrete and Continuous Dynamical Systems, 2021, 41 (5) : 2391-2409. doi: 10.3934/dcds.2020369

[11]

Zhilan Feng, Carlos Castillo-Chavez. The influence of infectious diseases on population genetics. Mathematical Biosciences & Engineering, 2006, 3 (3) : 467-483. doi: 10.3934/mbe.2006.3.467

[12]

Panayotis Smyrnelis. Connecting orbits in Hilbert spaces and applications to P.D.E. Communications on Pure and Applied Analysis, 2020, 19 (5) : 2797-2818. doi: 10.3934/cpaa.2020122

[13]

Eugen Mihailescu. Applications of thermodynamic formalism in complex dynamics on $\mathbb{P}^2$. Discrete and Continuous Dynamical Systems, 2001, 7 (4) : 821-836. doi: 10.3934/dcds.2001.7.821

[14]

Lanqiang Li, Shixin Zhu, Li Liu. The weight distribution of a class of p-ary cyclic codes and their applications. Advances in Mathematics of Communications, 2019, 13 (1) : 137-156. doi: 10.3934/amc.2019008

[15]

Rafael de la Llave, A. Windsor. Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 1141-1154. doi: 10.3934/dcds.2011.29.1141

[16]

Reinhard Bürger. A survey of migration-selection models in population genetics. Discrete and Continuous Dynamical Systems - B, 2014, 19 (4) : 883-959. doi: 10.3934/dcdsb.2014.19.883

[17]

Peng Zhou, Jiang Yu, Dongmei Xiao. A nonlinear diffusion problem arising in population genetics. Discrete and Continuous Dynamical Systems, 2014, 34 (2) : 821-841. doi: 10.3934/dcds.2014.34.821

[18]

Kimie Nakashima. Indefinite nonlinear diffusion problem in population genetics. Discrete and Continuous Dynamical Systems, 2020, 40 (6) : 3837-3855. doi: 10.3934/dcds.2020169

[19]

Jinguo Zhang, Dengyun Yang. Fractional $ p $-sub-Laplacian operator problem with concave-convex nonlinearities on homogeneous groups. Electronic Research Archive, 2021, 29 (5) : 3243-3260. doi: 10.3934/era.2021036

[20]

Dimitri Mugnai, Kanishka Perera, Edoardo Proietti Lippi. A priori estimates for the Fractional p-Laplacian with nonlocal Neumann boundary conditions and applications. Communications on Pure and Applied Analysis, 2022, 21 (1) : 275-292. doi: 10.3934/cpaa.2021177

 Impact Factor: 

Metrics

  • PDF downloads (40)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]